X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
convergence (3) 3
hausdorff dimension (3) 3
mathematical physics (3) 3
branching random walk (2) 2
cascades (2) 2
classical and quantum gravitation, relativity theory (2) 2
dimensions (2) 2
hausdorff and packing dimensions (2) 2
martingales (2) 2
mathematics - probability (2) 2
multifractal analysis (2) 2
multifractals (2) 2
physics (2) 2
physics, mathematical (2) 2
physics, multidisciplinary (2) 2
quantum physics (2) 2
relative multifractal analysis (2) 2
statistics & probability (2) 2
theoretical, mathematical and computational physics (2) 2
60j80 (1) 1
[ info.info-ts ] computer science [cs]/signal and image processing (1) 1
[ sdv.mhep.csc ] life sciences [q-bio]/human health and pathology/cardiology and cardiovascular system (1) 1
[ spi.signal ] engineering sciences [physics]/signal and image processing (1) 1
[info.info-ts]computer science [cs]/signal and image processing (1) 1
[sdv.mhep.csc]life sciences [q-bio]/human health and pathology/cardiology and cardiovascular system (1) 1
[spi.signal]engineering sciences [physics]/signal and image processing (1) 1
analysis (1) 1
blinds (1) 1
cardiology and cardiovascular system (1) 1
complex systems (1) 1
computer science (1) 1
cylinders (1) 1
databases (1) 1
densities (1) 1
deviation (1) 1
dimension (1) 1
divergence points (1) 1
doubling measures (1) 1
dynamic-systems (1) 1
engineering sciences (1) 1
equivalence (1) 1
estimators (1) 1
fixed-points (1) 1
fractal analysis (1) 1
frequency (1) 1
galton-watson tree (1) 1
hausdorff (1) 1
hausdorff and packing measures (1) 1
hausdorffand packing dimensions (1) 1
hausdorffand packing measures (1) 1
heart beat (1) 1
heart rate (1) 1
heart rate variability (1) 1
hewitt-stromberg measure (1) 1
human (1) 1
human health and pathology (1) 1
identification (1) 1
indexed martingale (1) 1
invariant distributions (1) 1
iterated random multiplications (1) 1
large deviations (1) 1
life sciences (1) 1
mathematics (1) 1
mathematics - dynamical systems (1) 1
mathematics - metric geometry (1) 1
mathematics, interdisciplinary applications (1) 1
multifractal formalism (1) 1
multifractal hausdorff measure (1) 1
multifractal packing measure (1) 1
multiscale analysis (1) 1
parameters (1) 1
percolation (1) 1
probability theory and stochastic processes (1) 1
random covering (1) 1
random variables (1) 1
random walk (1) 1
random walk theory (1) 1
random-walks (1) 1
rate signal (1) 1
regularities (1) 1
series (1) 1
sets (1) 1
signal and image processing (1) 1
singularities (1) 1
space (1) 1
specific gravity (1) 1
spectra (1) 1
spectral-analysis (1) 1
statistical physics, dynamical systems and complexity (1) 1
statistics, general (1) 1
time series (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Communications of the Korean Mathematical Society, ISSN 1225-1763, 2018, Volume 33, Issue 2, pp. 459 - 471
Journal Article
JOURNAL OF APPLIED PROBABILITY, ISSN 0021-9002, 03/2019, Volume 56, Issue 1, pp. 265 - 281
We consider, for t in the boundary of a Galton-Watson tree (partial derivative T), the covering number N-n(t) by the generation-n cylinder. For a suitable set... 
MARTINGALES | DIMENSIONS | Hausdorff dimension | HAUSDORFF | indexed martingale | RANDOM-WALKS | PERCOLATION | Galton-Watson tree | CONVERGENCE | STATISTICS & PROBABILITY | SPECTRA | Random covering | Random walk theory | Random variables | Fractal analysis | Cylinders
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 4/2017, Volume 351, Issue 2, pp. 873 - 875
The paper contains a gap in the justification of the uniform non degeneracy of the measures $${\mu_\varrho}$$ μ ϱ , $${\varrho\in\mathcal{J}}$$ ϱ ∈ J ,... 
Quantum Physics | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Complex Systems | Physics
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 04/2017, Volume 351, Issue 2, pp. 873 - 875
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 10/2019
Journal of Geometric Analysis 2019 In the present work, we give a new {\it multifractal formalism} for which the classical multifractal formalism does not... 
Mathematics - Dynamical Systems
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 04/2017, Volume 351, Issue 2, p. 873
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s00220-016-2826-1 The paper... 
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2014, Volume 27, Issue 4, pp. 1329 - 1349
We establish the almost sure validity of the multifractal formalism for $$\mathbb{R }^d$$ R d -valued branching random walks on the whole relative interior of... 
Multifractals | Hausdorff dimension | Branching random walk | 60J80 | Probability Theory and Stochastic Processes | Mathematics | Statistics, general
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2014, Volume 27, Issue 4, p. 1329
We establish the almost sure validity of the multifractal formalism for R .sup.d R d -valued branching random walks on the whole... 
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 2014, Volume 331, Issue 1, pp. 139 - 187
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 10/2014, Volume 331, Issue 1, pp. 139 - 187
Consider an $${\mathbb{R}^d}$$ R d -valued branching random walk (BRW) on a supercritical Galton Watson tree. Without any assumption on the distribution of... 
Quantum Physics | Statistical Physics, Dynamical Systems and Complexity | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Physics
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 10/2014, Volume 331, Issue 1, p. 139
Consider an R.sup.d R d -valued branching random walk (BRW) on a supercritical Galton Watson tree. Without any assumption on the... 
Journal Article
Communications of the Korean Mathematical Society, ISSN 1225-1763, 2019, Volume 34, Issue 1, pp. 213 - 230
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 11/2014, Volume 27, Issue 4, pp. 1329 - 1349
We establish the almost sure validity of the multifractal formalism for -valued branching random walks on the whole relative interior of the natural convex... 
Multifractals | Hausdorff dimension | Branching random walk | MARTINGALES | DIMENSIONS | CONVERGENCE | STATISTICS & PROBABILITY | CASCADES
Journal Article
COMMUNICATIONS IN MATHEMATICAL PHYSICS, ISSN 0010-3616, 10/2014, Volume 331, Issue 1, pp. 139 - 187
Consider an -valued branching random walk (BRW) on a supercritical Galton Watson tree. Without any assumption on the distribution of this BRW we compute,... 
MULTIFRACTAL ANALYSIS | ITERATED RANDOM MULTIPLICATIONS | DIMENSION | DYNAMIC-SYSTEMS | SETS | DIVERGENCE POINTS | CONVERGENCE | INVARIANT DISTRIBUTIONS | CASCADES | PHYSICS, MATHEMATICAL | FIXED-POINTS
Journal Article
Chaos, Solitons and Fractals: the interdisciplinary journal of Nonlinear Science, and Nonequilibrium and Complex Phenomena, ISSN 0960-0779, 10/2017, Volume 103, pp. 1 - 11
In this paper, we establish some density results related to the multifractal generalization of the centered Hausdorff and packing measures. We also focus on... 
Relative multifractal analysis | Hausdorff and packing dimensions | Hausdorff and packing measures | SPACE | Hausdorffand packing measures | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | PHYSICS, MULTIDISCIPLINARY | Hausdorffand packing dimensions | PHYSICS, MATHEMATICAL | EQUIVALENCE | Specific gravity | Analysis
Journal Article
Physica A: Statistical Mechanics and its Applications, ISSN 0378-4371, 11/2012, Volume 391, Issue 22, pp. 5658 - 5671
In the realm of multiscale signal analysis, multifractal analysis provides a natural and rich framework to measure the roughness of a time series. As such, it... 
Large deviations | Heart rate variability | Multifractal analysis | Multiscale analysis | SERIES | MULTIFRACTAL FORMALISM | RATE SIGNAL | PHYSICS, MULTIDISCIPLINARY | FREQUENCY | PARAMETERS | SPECTRAL-ANALYSIS | IDENTIFICATION | Heart beat | Heart rate | Human | Databases | Singularities | Time series | Deviation | Blinds | Estimators
Journal Article
03/2013
We establish the almost sure validity of the multifractal formalism for R^d-valued branching random walks on the whole relative interior of the natural convex... 
Mathematics - Probability
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.